Vancomycin

/Tag:Vancomycin

Abstract Number: 755

VANCOMYCIN-INDUCED DRESS SYNDROME: AN UNCOMMON REACTION TO A COMMON DRUG

Case Presentation: We report a case of vancomycin-induced DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms) syndrome in a 48-year-old female presenting 6 days after discontinuation of IV vancomycin for the treatment of MRSA bacteremia [...]

By | 2019-03-11T14:35:01+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on VANCOMYCIN-INDUCED DRESS SYNDROME: AN UNCOMMON REACTION TO A COMMON DRUG

HM2018 Abstract Number: 856

VANCOMYCIN-INDUCED FIXED DRUG ERUPTION: A RARE CUTANEOUS REACTION

Case Presentation: A 29 year old man with a history of uncontrolled type 1 diabetes and skin picking disorder presented with cellulitis and abscess of the left ankle. He had multiple prior admissions for similar [...]

By | 2018-03-19T13:08:37+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on VANCOMYCIN-INDUCED FIXED DRUG ERUPTION: A RARE CUTANEOUS REACTION